# SDR SWAA2025110726075

- Difficulty date: October 20, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT WING T/E CORRUGATED PLATE, IRSS 215.   REPLACED THE CORRUGATED PLATE IAW SRM 51-10-02, ITEM 9, AND DWG 115A2001, SHEET 29,  REV -.
